# SDR CA020124008

- Difficulty date: January 18, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 4,061 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Part number: 9700029005
- Condition: Failed
- Location: Smu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: H

## Discrepancy

(CAN) ON THE PRE-DEPARTURE CHECK THE SMU (SYSTEM MANAGEMENT UNIT) CAUGHT ON FIRE NO EXTERNAL FLAME BUT FLAME AND WITHIN THE UNIT AND SMOKE COMING OUT OF THE UNIT.THE UNIT WILL HAVE A STRIP REPORT DONE AT THE MANUFACTURER FOR ANALYSIS. UNIT REPLACED.
